# SDR N6WA2012090601

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,186 hours, 5,394 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT RETRACT.
